# SDR FDEA202205141206

- Difficulty date: May 14, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N158FE
- Make and model: Boeing 767-300
- Aircraft serial: 63097
- Aircraft time: 7,127 hours, 3,343 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: 149T69479
- Condition: Failed
- Location: Mlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LSY CHECK AT INDY, THE LH MLG DOOR STOP SHIMS (FORWARD STOP) WERE IDENTIFIED AS  LOOSE AND THE STOP PAD ON THE MLG DOOR HAS GOUGING ABOUT 0.020 DEEP. THE HELICOIL  INSERTS IN THE AIRCRAFT SIDE STOP FITTING ARE LOOSE AND NOT HOLDING RETENTION OF THE  SCREWS. THE RH SIDE SCREWS WERE ALSO LOOSE, HOWEVER HAD NOT YET WORN INTO THE MLG DOOR  PAD SIGNIFICANTLY. EA H-3212-TO368478P1 CREATED TO REMOVE INSERTS FROM THE FORWARD DOOR STOP FITTINGS ON THE RH AND   LH MLG DOORS. ACQUIRE SUITABLE LENGTH SCREWS (BACB30NN3-10) TO INSTALL THROUGH THE SHIMS AND TO GO  THROUGH THE FITTING AND PROTRUDE TO ATTACH SELF ALIGNING NUTS 3D0006-3. INSTALL  THIS SET UP ON LH AND RH FWD DOOR STOPS.  BOTTOM LINE IS INSERTS ARE COMING OUT AND WE NEED TO REPLACE WITH SCREWS AND   NUTS.
